# SDR ASAA2022082339644

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,876 hours, 16,793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT PIECE WALL TRIM FELL NEAR 16-A SEAT. GROUNDED - YES. REINSTALL TRIM COVER PIECE IAW B737-800 AMM 52-22-51.
